# SDR COMA9910004

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Contaminated
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT HAND HYDRAULIC RESERVOIR LOW PRESSURE WARNING.  REMOVED CONDENSATE WATER FROM RESERVOIR.
